# SDR UIEA2020122702617

- Difficulty date: December 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,959 hours, 12,184 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Panel
- Part number: 233T323221
- Part serial: D01010
- Condition: Malfunctioned
- Location: Apu Start
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START SELECTOR DOES NOT SPRING BACK FROM START TO ON POSITION WHEN SELECTED.  TRANSFERRED TO MDDR 140101, IAW MEL 49-11-01A, CAT C, DUE 06JAN21.  REMOVED AND REPLACED APU CONTROL PANEL, IAW BOEING 767 AMM 49-41-81.  OPERATIONS TEST GOOD.  THIS CLEARS DMI 140101.  PLACARDS REMOVED.  MCC NOTIFIED.
